# SDR SIMA20130911010

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,425 hours, 31,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PROXIMITY LIGHTS 2 AND 3 INOPERATIVE.  R & R BATTERY PACK AND CHARGER IAW AMM 33-50-01. OPS CHECKED GOOD.
